# SDR ERAA20120046

- Difficulty date: June 13, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 40,066 hours, 52,429 cycles
- Engine: Pwa PW121
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 30005000046
- Part serial: 1200
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 8,422 hours, 10,750 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AT 0739 TORQUE GAUGE INACCURATE.  REMOVED AND REPLACED NR 2 ENGINE TSCU PW121 MM CHAPTER 72 OPS CHECKED GOOD AT ENGINE RUN IAW PSM 8-2-ER MIN CHECKOUT TABLE.  OK FOR SERVICE.
